# SDR HNAA2022102500283

- Difficulty date: October 8, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938456 - CORROSION ON PASSENGER DOOR ENTRY FWD FLOOR BOARD SUPPORT .... REMOVED AND REPLACED PASSENGER DOOR ENTRY FWD FLOOR BOARD SUPPORT IAW EMB145 SRM 51-40-02,
